HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.14 (2001) >

 
Title :Determinantal equations and singular loci of duals of Grassmannians
Authors :Maeda, Takashi
Authors alternative :前田, 高士
Issue Date :30-Dec-2001
Abstract :It is determined when the dual varieties of Grassmannians have the defining equations expressed by a determinant (Theorem A), and their singular loci are studied. Hyperpfaffians are defined as the duals of the Grassmannians embedded by the Plucker embedding by analogy with the duals of Grassmannians of two-quotients. The duals of generic determinantal varieties and some related varieties are described.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16094
Citation :Ryukyu mathematical journal Vol.14 p.17 -40
Appears in Collections:Vol.14 (2001)

Files in This Item:

File Description SizeFormat
Vol14p017.pdf7688KbAdobe PDFView/Open